# SDR AALA202303012846

- Difficulty date: February 25, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A320*
- Aircraft serial: 7564
- Aircraft time: 17,569 hours, 6,888 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND  EMERGENCY DOOR DAMPER REQUIRES SERVICING. MAINTENANCE SERVICED LEFT HAND EMERGENCY DOOR DAMPER PER AMM 52-22-00.
